Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Took norethisterone to stop periods. Missing periods. Pregnant?

While on holiday, six weeks ago I took norethistrone tablet to stop my period, once I was back I had a period which lasted 6days but was quite light. Since then I haven't had a period and my cycle is usually 26-28 days. I'm thinking I could be pregnant. Was the period I had when I got back from holiday a real one or caused by the tablet?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I believe what you had was a period as it is known that norethisterone cause a lighter period. To get the diagnosis of pregnancy out of the way, just do a pregnancy test. I don't think that the effect of norethisterone on the period could be that long.. If you are not pregnant, just wait for the resumption of your normal regularity
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor